# SDR YENA2025091600937

- Difficulty date: September 12, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N2043J
- Make and model: Airbus A321-271NX
- Aircraft serial: 09191
- Aircraft time: 18,622 hours, 5,119 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / REAR FUSELAGE / SKIN PANEL / FR69-70 AT LEVEL OF STR 20L-22L / DENT - PERMANENT REPAIR; REFERENCES: /1/ AEROMAN EA 53-0052-25 COVER & PART 1-4 /2/ AIRBUS RDAF 81645864/006/2025 ISSUE A /3/ AIRBUS TD/81645864/038/2025 ISSUE A. DESCRIPTION: DURING THE 9/25 M1 HEAVY CHECK ON AIRCRAFT N2043J AT SAL, A DENT WAS FOUND ON THE REAR FUSELAGE AT LEVEL OF FR 69/70 AND BETWEEN STGR20L/22L. SEE REF /1/ EA FOR MORE DETAILS. THE DAMAGE WAS EVALUATED AGAINST SRM 53-41-11-283-063 AND FOUND TO BE OUT OF LIMITS. AIRBUS WAS CONTACTED AND ADVISED SAL TO PERFORM REPAIR PER REF /3/ TD. THE REPAIR CONSISTED OF A TRIM OUT TO REMOVE DAMAGED SKIN, NDT TO CONFIRM NO ADDITIONAL DAMAGE, DOUBLER REPAIR, AND RESTORATION OF SURFACE PROTECTION. THIS EC, A25-830-01, WILL ACCOMPLISH PERMANENT REPAIR PER REF /1/ EA AND COMPLY WITH REF /2/ RDAF WITHOUT DEVIATIONS. SUBSTANTIATION: THIS REPAIR IS APPROVED PER REF /2/ RDAF AND IS CLASSIFIED AS MAJOR CATEGORY A PERMANENT REPAIR. (E/C: A25-830-01)
